# SDR SIMA20251021002

- Difficulty date: October 21, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N274NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000779
- Aircraft time: 17,242 hours, 11,563 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 12/13 EMERGENCY LIGHT OUT RAR EMERGENCY LIGHT POWER UNIT #4 IAW AMM 33-50-01. OPC GOOD.
